# SDR AALA201704289019

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 12,477 hours, 4,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR BOTTLE PRESSURE LOW.   SERVICED DOOR DAMPER CYLINDER IAW MM 52-22-00. ACCOMPLISHED SATISFACTORY OPS CHECK.
